# SDR AWXA0001719

- Difficulty date: May 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 57,834 hours, 47,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK, AFTER TAKEOFF WHEN THE LANDING GEAR HANDLE WAS SELECTED UP, THE NOSE GEAR DIDN''T RETRACT AND THE AIRCRAFT RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  UPON ARRIVAL AT THE GATE IT WAS FOUND THAT THE NOSE GEAR DOWNLOCK PIN WAS INSTALLED.  THE AIRCRAFT HAD REMAINED OVERNIGHT IN PHX AND THIS WAS THE FIRST FLIGHT OF THE DAY; DURING OVERNIGHT MAINTENANCE THE NOSE GEAR TIRES WERE REPLACED DUE TO WEAR; THE NOSE GEAR PIN WAS DOCUMENTED AS INSTALLED AND REMOVED IN THE AIRCRAFT LOGBOOK.  AN INTERNAL INVESTIGATION INTO THE INCIDENT HAS BEEN INITIATED.
